# SDR REXA201100768

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 25,071 hours, 22,181 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

R THRUST LEVER IS NOT RESPONSIVE AT LOW N1 SETTINGS MOVEMENT.  ALSO HAS A LAG IN SPOOL UP TIME COMPARED TO LEFT.  PERFORMED OP CHECK OF THROTTLE QUADRANT & ENG RUN UP IAW AMM 71-00-00.  OP CHECK GOOD.  OK FOR SVC.
